•  
  •  
 
 

The Rose-Hulman Undergraduate Mathematics Journal is devoted entirely to papers written by undergraduates on topics related to the mathematical sciences. Although the authors need not be undergraduates at the time of submission or publication, the work must have been completed before graduation. The journal will be distributed freely in an electronic format from this site. In order to maintain a high level of exposition, each paper must be sponsored by a mathematician familiar with the student's work and each paper will be refereed. The editor-in-chief will make the final decision for publication.

The RHIT Undergraduate Math Journal is sponsored by the Mathematics Department at Rose-Hulman Institute of Technology.

Current Issue: Volume 17, Issue 2, Fall 2016

Articles

PDF

A Practical Study of Longitudinal Reference Based Compressed Sensing for MRI
Samuel Birns, Bohyun Kim, Stephanie Ku, and Kevin Stangl

PDF

Symmetries of Cairo-Prismatic Tilings
John Berry, Matthew Dannenberg, Jason Liang, and Yingyi Zeng

PDF

An Algebraic Characterization of Highly Connected 2n-Manifolds
Shamuel Auyeung, Joshua Ruiter, and Daiwei Zhang

PDF

Klein Link Multiplicity and Recursion
David Freund and Sarah Smith-Polderman

PDF

Frog Model Wakeup Time on the Complete Graph
Nikki Carter, Brittany Dygert, Stephen Lacina, Collin Litterell, Austin Stromme, and Andrew You